# SDR FDEA201501050255

- Difficulty date: January 5, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 27,489 hours, 14,793 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Part number: A57240810215
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD LUG HAS CORROSION IN BORE & ON FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0314857 WINGS, BASIC WING STRUCTURE AD 2012-15-14  & 2012-08-03 MLG RT RIB 5 FWD LUG.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
